Folgen
Kanat Tulenov
Kanat Tulenov
Al-Farabi Kazakh National University
Bestätigte E-Mail-Adresse bei kaznu.kz - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Pseudo-differential operators generated by a non-local boundary value problem
B Kanguzhin, N Tokmagambetov, K Tulenov
Complex Variables and Elliptic Equations 60 (1), 107-117, 2015
332015
The optimal range of the Calderón operator and its applications
F Sukochev, K Tulenov, D Zanin
Journal of Functional Analysis 277 (10), 3513-3559, 2019
242019
Correctness of the definition of the Laplace operator with delta-like potentials
BE Kanguzhin, KS Tulenov
Complex Variables and Elliptic Equations 67 (4), 898-920, 2022
82022
Singular perturbations of Laplace operator and their resolvents
BE Kanguzhin, KS Tulenov
Complex Variables and Elliptic Equations 65 (9), 1433-1444, 2020
82020
The optimal symmetric quasi-Banach range of the discrete Hilbert transform
K Tulenov
Archiv der Mathematik 113 (6), 649-660, 2019
82019
The boundedness of the Hilbert transformation from one rearrangement invariant Banach space into another and applications
F Sukochev, K Tulenov, D Zanin
Bulletin des Sciences Mathematiques 167, 102943, 2021
72021
Nehari-type theorem for non-commutative Hardy spaces
F Sukochev, K Tulenov, D Zanin
The Journal of Geometric Analysis 27, 1789-1802, 2017
62017
Some properties of the noncommutative H (r, s) p (A; ℓ∞) and Hp (A; ℓ1) spaces
K Tulenov
AIP Conference Proceedings 1676, 020093, 2015
52015
Commutator inequalities associated with polar decompositions of τ-measurable operators
D Dauitbek, NE Tokmagambetov, KS Tulenov
Russian Math.(Iz. VUZ) 58 (7), 48-52, 2014
52014
The noncommutative and spaces
TN Bekjan, K Tulenov, D Dauitbek
Positivity 19, 877-891, 2015
42015
Optimal Rearrangement-Invariant Banach function range for the Hilbert transform
K Tulenov
Eurasian Mathematical Journal 12 (2), 2021
32021
Noetherian solvability of an operator singular integral equation with a Carleman shift in fractional spaces
NK Bliev, KS Tulenov
Complex Variables and Elliptic Equations 66 (2), 336-346, 2021
32021
Noncommutative vector-valued symmetric Hardy spaces
KS Tulenov
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 87-93, 2015
32015
On hyponormal and dissipative correct extensions and restrictions.
N Kakharman, K Tulenov, L Zhumanova
Mathematical Methods in the Applied Sciences 45 (16), 2022
22022
Non-commutative Hardy–Littlewood maximal operator on symmetric spaces of -measurable operators
Y Nessipbayev, K Tulenov
Annals of Functional Analysis 12 (1), 11, 2021
22021
Clarkson inequalities on space associated with compact Lie group
KS Tulenov, ME Akhymbek, AA Kassymov
Journal of Pseudo-Differential Operators and Applications 9, 443-450, 2018
22018
Duality property of the noncommutative ℓ∞ and ℓ1 valued symmetric Hardy spaces
KS Tulenov, OM Zholymbaev
AIP Conference Proceedings 20152 (2016), 1759
21759
boundedness of Fourier multipliers on quantum Euclidean spaces
M Ruzhansky, S Shaimardan, K Tulenov
arXiv preprint arXiv:2312.00657, 2023
12023
Spectrum of the Cesaro-Hardy operator in Lorentz Lp, q (0, 1) spaces
K Tulenov, G Zaur
Journal of Mathematics, Mechanics and Computer Science 117 (1), 2023
12023
A weak type estimate for the Hilbert operator in higher-dimensional setting
F Sukochev, K Tulenov, D Zanin
Studia Mathematica 265, 241-256, 2022
12022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20